# SDR 96FDEA1019

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 655714052
- Condition: Cracked
- Location: Nr 1 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

0379 -012C, NR 1 CARGO DOOR LWR CENTER SEAL DEPRESSOR IS CRACKED AND DENTED.  REMOVED AND REPLACED LWR CENTER SEAL DEPRESSOR ON NR 1 CARGO DOOR.
